# SDR 2005FA0001435

- Difficulty date: October 14, 2005
- Submitted: October 15, 2005
- Operation: General aviation
- Aircraft: N555ND
- Make and model: Beech 58
- Aircraft serial: TH1750
- Engine: Cont IO550*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bellcrank
- Part number: 0024100397
- Condition: Fractured
- Location: Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CO-PILOTS RUDDER/STEERING BELLCRANK FRACTURED AT THE CENTER CONNECTING POINT CAUSING A LACK OF NOSE WHEEL STEERING ON THE CO-PILOTS SIDE.
